# SDR GTIA000112

- Difficulty date: February 27, 2000
- Submitted: April 13, 2000
- Operation: Air carrier
- Aircraft: N966AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49104
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Row 31
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DTW - EMERGENCY PATH LIGHT MISSING AT ROW 31 DEF.  REPLACED LAMP ASSY, FUNCTIONAL CHECK OF EMERGENCY LIGHTING GOOD.  REF MD 80 MM 20-50-01 AND 33-50-00.  (M)
